# SDR SWAA2024090915441

- Difficulty date: July 22, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA500C AND STR26R FWD SIDE FWD CARGO COMPARTMENT 2024-455196<[01] REPLACED ANGLE - CLIP LOCATED STA500C AND STR26R FWD SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 143A7505 SHEET 6 REV: D. ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] REPLACED ANGLE - CLIP LOCATED STA500C AND STR26R FWD SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 143A7505 SHEET 6 REV: D. ?SEE INDIVIDUAL SIGN OFF BELOW?.
